# SDR ASAA2022120541063

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,503 hours, 10,089 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB044321
- Condition: Leaking
- Location: Nr 2 Fuel/Oil
- Part time: 32,520 hours, 10,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #2 MAIN OIL/FUEL HEAT EXCHANGER PAD DRAIN. LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG MAIN OIL/FUEL HEAT EXCHANGER REF B737-900 AMM 79-21-02-400-801-F00 LEAK CHECK AND OPS CHECK GOOD REF AMM 71-00-00-700-801-FOO TEST 3A.
